MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Codes Failure to Infuse (2340); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there was an intermittent issue with both the bolus cord and wireless connectivity.Per reporter, the file was pushed twice, wi-fi module reseated, and a new bolus cord was tried, but the issue persisted.There was unknown patient involvement.No patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
Received one device, evaluation could not duplicate the reported failure after all attempts testing the comm module on a known good solis pump worked as intended.

Brand Name
CADD-SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21102839
Report Number3012307300-2025-00405
Device Sequence Number9105685
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)250622(10)13628719
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Catalogue Number21-2131-25
Device Lot Number13628719
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown